# SDR CA010508008

- Difficulty date: April 5, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061804
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION ON SCHEDULED #50, FOUND REAR WALK SKIN FLEX TOO MUCH ON ONE SPOT. OPEN INSPECTION PANEL, FOUND CRACK DOUBLER, ON ENFORCED SKIN (THAT IS SANDWICH SKIN). CRACK LENGTH 5 INCHES.SKIN ORDERED, TO BE REPLACE.
